MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) UNIFY ASSURA CRT-D RF HV; NO MATCH

ABBOTT MEDICAL (CRM-SYLMAR) UNIFY ASSURA CRT-D RF HV; NO MATCH
Model Number CD3357-40Q
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
The reported event was patient death.Final analysis found the device to be in normal range of operation, and no issues were noted.No anomalies were detected.
 
Event or Problem Description
It was reported that the patient expired due to systolic heart failure, ventricular tachycardia, and acute hypoxic respiratory failure.The patient's implantable cardioverter defibrillator (icd), right atrial (ra) lead, and right ventricular (rv) lead were explanted.

Brand Name
UNIFY ASSURA CRT-D RF HV
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25446600
Report Number2017865-2026-11909
Device Sequence Number9557160
Product Code NIK
UDI-Device Identifier05414734508216
UDI-Public(01)05414734508216(10)A000117884(17)231130
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberCD3357-40Q
Device Catalogue NumberCD3357-40Q
Device Lot NumberA000117884
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age72 YR
Patient SexMale